# SDR SWAA2022101257581

- Difficulty date: October 8, 2022
- Submitted: October 12, 2022
- Operation: Air carrier
- Aircraft: N205WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34010
- Aircraft time: 59,229 hours, 35,208 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Part number: M1674
- Condition: Faulty
- Location: Pax Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY BATTERY PACK DEFECTIVE AT POSITION M1674. REMOVE AND REPLACE EMERGENCY BATTERY PACK P/N: D717-01-100SWA AND PERFORM OPERATIONAL TEST. / [01] REPLACED EMERGENCY BATTERY PACK AT M1674 WITH SERVICEABLE BATTERY PACK. S/N: WN 1177 PERFORMED OPS TEST; TEST PASSED AS PER B737 AMM 33-51-06-960-806.;[02] VERIFIED STEP 1.
